Found 11 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
Journal Article
De Lellis C..  2006.  The chain rule for the divergence of BV-like vector fields.. Hyperbolic Problems: Theory Numerics and Applications -I-. :105–112.PDF icon ProcHyp04.PDF (312.52 KB)
Ambrosio L., De Lellis C., Maly J..  2007.  On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems.. Perspectives in nonlinear partial differential equations. 446:31–67.PDF icon chain100.pdf (364.46 KB)
Ambrosio L., De Lellis C..  2003.  Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions.. International Mathematics Research Notices. :2205–2220.PDF icon esistenza10.pdf (235.06 KB)
Albritton D, Brue' E, Colombo M, De Lellis C, Giri V, Janisch M, Kwon H.  2021.  Instability and nonuniqueness for the 2d Euler equations in vorticity form, after M. Vishik. PDF icon Nonuniqueness_Euler_v2.pdf (905.52 KB)
Ambrosio L., De Lellis C., Mantegazza C..  1999.  Line energies for gradient vector fields in the plane. Calculus of Variations and Partial Differential Equations. 9:327–255.PDF icon ADM.pdf (261.08 KB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2019.  Lossless analog compression. IEEE Trans. Inform. Theory. 65(11):7480-7513.PDF icon Lossless_compression_2.pdf (1.04 MB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2016.  Lossless linear analog compression. 2016 IEEE International Symposium on Information Theory (ISIT). :2789-2793.PDF icon Lossless_compression_1.pdf (482.81 KB)
Ambrosio L., De Lellis C..  2004.  A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations.. Journal of Hyperbolic Differential Equations. 1:813–826.PDF icon laxsbv11.pdf (195.04 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
Ambrosio L., Bouchut F., De Lellis C..  2004.  Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions.. Communications in Partial Differential Equations. 29:1635–1651.PDF icon KK_CPDE.pdf (223.35 KB)PDF icon Errata_KK.pdf (81.82 KB)